# SDR DALA2022120107678

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 65,739 hours, 8,382 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Indication
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MESSAGE ON FORWARD FLIGHT ATT. PANEL,  4R CHECK DOOR PRESSURE.  VERIFIED DOOR ASSIST AND SLIDE PRESSURE PROPERLY SERVICED. RESET CIDS PER A330 AMM 23-73. (9502126)
